Über das Redeische schiefe Produkt vom Typ : GOI

Janko, Zvonimir: Über das Redeische schiefe Produkt vom Typ : GOI. Acta scientiarum mathematicarum, (21) 1-2. pp. 4-6. (1960)

[img] Cikk, tanulmány, mű
math_021_fasc_001_002_004-006.pdf

Download (633kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1960
Volume: 21
Number: 1-2
Page Range: pp. 4-6
ISSN: 0001-6969
Language: német
Uncontrolled Keywords: Rédei László, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 6. p.; rjg
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/13894

Actions (login required)

View Item View Item